Advertisement

On a Class of Weakly Hyperbolic Operators

  • V. N. MargaryanEmail author
  • H. G. Ghazaryan
Differential and Integral Equations
  • 6 Downloads

Abstract

The paper considers Cauchy problem in the Gevre type multianisotropic spaces. Necessary and sufficient conditions for unique solvability of this problem are obtained and the properties of operators (polynomials) that are hyperbolic with a specified weight are investigated.

Keywords

Weighted hyperbolic operator (polynomial) Gevre’s multianisotropic space Newton’s completely regular polyhedron 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. P. Mikhailov, “On behavior at infinity of a class of polynomials”, Trudy MIAN SSSR, 91, 59–81, 1967.MathSciNetGoogle Scholar
  2. 2.
    L. R. Volevich, S. Gindikin, “On a class of hypoelliptic operators”, Mat. Sb., 75(117) (3), 400–416, 1968.MathSciNetzbMATHGoogle Scholar
  3. 3.
    E. E. Levi, “Caracterische multiple e probleme di Cauchy”, Ann.Mat. Pure Apple., 16 (3), 161–201, 1909.CrossRefGoogle Scholar
  4. 4.
    I. G. Petrovskii, “On a Cauchy problem for a system of linear differential equations in a domain of nonanalytic functions”, Bull.Mosk. Univ. (A), 1 (7), 1–72, 1951.Google Scholar
  5. 5.
    L. L. Görding, “Linear hyperbolic partial differential equations with constant coefficients”, Acta Math., 85, 1–62, 1951.MathSciNetCrossRefGoogle Scholar
  6. 6.
    L. Hörmander, The Analysis of Linear Partial Differential Operators. 2 (Springer, Berlin, 1983).zbMATHGoogle Scholar
  7. 7.
    S. Mizohata, On the Cauchy problem. Notes and Repotes inMathematics, in Science and Enginering 3 (Academic Press, Orlando, Science Press, Beiging, 1985).Google Scholar
  8. 8.
    W. Matsumoto, H. Yamahara, “On Cauchy–Kowalevskaya theorem for sistem”, Proc. Japan Acad. ser. A, Math Sci., 67 (6), 181–185, 1991.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    M. Gevre, “Sur la nature analitique des solutions des equations aux derivatives partielles”, Ann. Ec. Norm. Sup., Paris, 35, 129–190, 1918.CrossRefGoogle Scholar
  10. 10.
    P. D. Lax, “Asimptotic solutions of oscillatory initial value problems”, DukeMath. J., 24, 627–646, 1974.CrossRefGoogle Scholar
  11. 11.
    S. L. Svensson, “Necessary and sufficient conditions for the hyperbolisity of polynomials with hyperbolic principal parts”, Ark.Mat., 8, 145–162, 1969.MathSciNetCrossRefGoogle Scholar
  12. 12.
    E. Larsson, “Generalized hyperbolisity”, Ark.Mat., 7, 11–32, 1967.MathSciNetCrossRefGoogle Scholar
  13. 13.
    L. Cattabriga, “Alcuni problemi per equazioni differenziali lineari con coefficienti constanti”, Quad.Un. Mat. It. Pitagora, Bologna, 24, 1983.Google Scholar
  14. 14.
    O. Liess, L. Rodino, “Inhomogeneous Gevrey klasses and related pseudodifferetial operators”, Anal. Funz. Appl.Suppl. Boll. Un.Mat. It., 3C (1), 233–323, 1984.zbMATHGoogle Scholar
  15. 15.
    L. Görding, “Local hyperbolisity”, Israel J.Math., 13, 65–81, 1972.MathSciNetCrossRefGoogle Scholar
  16. 16.
    L. Rodino, Linear partial diff. operators in Gevrey spaces (World Scientific, Singapore, 1993).CrossRefzbMATHGoogle Scholar
  17. 17.
    D. Calvo, “MultianizotropicGevreyClasses and Cauchy Problem”, Ph. D. Thesis inMathematics, Universita degli Studi di Pisa, 1994.Google Scholar
  18. 18.
    V. N. Margaryan, G. H. Hakobyan, “On Gevrey type solutions of hypoelliptic equations”, Journal of ContemporaryMathematical Analysis (National Academy of Sciences of Armenia), 31 (2), 33–47, 1996.MathSciNetGoogle Scholar
  19. 19.
    A. Corli, “Un teorema di rappresentazione per certe classi generelizzate di Gevrey”, Boll. Un. Mat. It. Serie 6, 4C (1), 245–257, 1985.Google Scholar
  20. 20.
    L. Zanghirati, “Iterati di operatori e regolarita Gevrey microlocale anisotropa”, Rend. Sem. Mat. Univ. Padova, 67, 85–104, 1982.MathSciNetzbMATHGoogle Scholar
  21. 21.
    H. Komatsu, “Ultradistributions. Structure theorems and a characterisation”, J. Pac. Sci. Univ. Tokyo,Sect. JA, 20, 25–105, 1973.zbMATHGoogle Scholar

Copyright information

© Allerton Press, Inc. 2018

Authors and Affiliations

  1. 1.Russian-Armenian (Slavonic) UniversityYerevanArmenia
  2. 2.Institute of Mathematics of NAS RAYerevanArmenia

Personalised recommendations